# SDR AALA20120922002

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 55,793 hours, 6,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY RIGHT SIDE EMERGENCY AISLE EVACUATION LIGHT IS MISSING COVER.  REPLACED LENS COVER FOR EMERGENCY PATH LIGHT AT FIRST CLASS GALLEY RIGHT FORWARD.  OPS CHECK NORMAL.
